Representations of Certain Banach C*-modules

Research output: Contribution to journalArticle

9 Citations (Scopus)


The possibility of extending the well known Gelfand–Naimark– Segal representation of *-algebras to certain Banach C*-modules is studied. For this aim the notion of modular biweight on a Banach C*-module is introduced. For the particular class of strict pre CQ*-algebras, two different types of representations are investigated.
Original languageEnglish
Pages (from-to)441-461
Number of pages21
JournalMediterranean Journal of Mathematics
Publication statusPublished - 2004


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this